On Border Basis and Gröbner Basis Schemes.

Lorenzo Robbiano

Collectanea Mathematica (2009)

  • Volume: 60, Issue: 1, page 11-25
  • ISSN: 0010-0757

How to cite


Robbiano, Lorenzo. "On Border Basis and Gröbner Basis Schemes.." Collectanea Mathematica 60.1 (2009): 11-25. <http://eudml.org/doc/42146>.

author = {Robbiano, Lorenzo},
journal = {Collectanea Mathematica},
keywords = {Groebner basis scheme; border basis scheme},
language = {eng},
number = {1},
pages = {11-25},
title = {On Border Basis and Gröbner Basis Schemes.},
url = {http://eudml.org/doc/42146},
volume = {60},
year = {2009},

AU - Robbiano, Lorenzo
TI - On Border Basis and Gröbner Basis Schemes.
JO - Collectanea Mathematica
PY - 2009
VL - 60
IS - 1
SP - 11
EP - 25
LA - eng
KW - Groebner basis scheme; border basis scheme
UR - http://eudml.org/doc/42146
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.